# SDR SWAA104673

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 43,672 hours, 35,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6646435277
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING O/B TRAILING EDGE FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
